# SDR SIMA20140110012

- Difficulty date: January 10, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N536EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10315
- Aircraft time: 8,858 hours, 5,633 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Contaminated
- Location: Nr 1
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

EMERGENCY WAS DECLARED DUE TO FAILURE OF CAPTAIN'S ADC.  DURING MAINTENANCE INSPECTION ON FLIGHT 3433 FOUND FAILURE OF CAPTAIN'S ADC.  AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND WATER ADC NR 1 WATER DRAIN FULL WITH WATER DRAINED IAW CRJ 700 AMM 34-11-00. OPS CK GOOD IAW CRJ AMM 34-13-01. NO FAULTS NOTED.
